# SDR FDEA200812295313

- Difficulty date: December 29, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,728 hours, 28,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163491
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - CORROSION ON SHEAR TIE AT BS 1166 AFT SIDE BETWEEN   STRINGERS 29L AND 28L. CORROSION ON SHEAR TIE 100% MATERIAL LOSS & OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  REMOVED SHEAR TIE IAW SRM 51-30-2 AND FABRICATED NEW PART  IAW SRM 51-20-1 FIG 7 & 53-10-2 FIG 5.  TREATED AND PRIMED NEW PART IAW SRM 51-10-2 AND INSTALLED PART IAW SRM 51-30-2.
